Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Original Paper

RJ Prokop, V Petr

Echinoderms in the Bohemian Ordovician

Journal of the Czech Geological Society, volume 44 (1999), issue 1-2, 63 - 68


  Abstract

An updated list of echinoderm and 'carpoid' groups and species in the Bohemian Ordovician is presented in the form of a table with a brief introduction.

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2015): 0.700

IF (ISI, 2015): 1.326

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943